# SDR CALA2021092001605

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OP''S TEST FROM THE PTP FAILS FOR THE EPSU AFT L - A3NB-33-3-0004 - NR 9296002 (20002) GENERATED BY V061627 AT H AECO LCQ. REMOVED AND REPLACED 13WL (AFT L) EPSU BATTERY IAW A319/320 AMM 33-51-38, SYSTEM OPERATION CHECKS GOOD IAW A319/A320 AMM 33-51-0 0-710-001-A. ACCOMPLISHED BY V929991, INSP BY N078570.
